# SDR DALA2022090906016

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 ET- DR L1 CUTOUT (GR 2) , 757-REPAIR DBL, TRP AND QDR / RII / NDT ; SECTION 02. CORRECTIVE ACTION:IN REFERENCE CARD 5331-01232-02H, REPAIR WAS COMPLETED. (2396893)
